# SDR FDEA201901120097

- Difficulty date: January 12, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 86,438 hours, 19,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L3 DOOR AFT JAMB LOWER WEB BOX FOUND CRACKED AT STA 1305.250 - STA 1315.420, LONGERON 26 LEFT TO LONGERON 27 LEFT. MAIN DECK LEFT 3 DOOR AFT JAMB LOWER WEB BOX STATION 1305.250 - STATION 1315.420 LONGERON 26 LEFT - LONGERON 27 LEFT CARRIED OUT REPAIR AS PER SRM 53-40-15-2R FIGURE 201 REPAIR 3. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
